# SDR SIMA20140114006

- Difficulty date: January 14, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 24,017 hours, 20,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON GALLEY CEILING PANEL & AFT SIDE OF AFT GALLEY WILL NOT LIGHT UP.  RESEATED THE CONNECTOR P8530 TO GALLEY CEILING PANEL FOR THE EMERGENCY LIGHTS ON GALLEY CEILING PANEL & AFT SIDE OF AFT GALLEY THAT DID NOT LIGHT UP IAW SWPM 20-50-00 STEP 2, SYS CHECKED GOOD.
